# SDR DL76G091205

- Difficulty date: July 17, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 33,484 hours, 9,981 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MID GALLEY OVEN GIVES OFF BURNING SMELL WHEN USED.  PULLED BREAKER FWD TO NEF 253.30.
